* Upcoming papers  
Subject Keyword Abstract Author
H∞ Synchronization of Two Different Discrete-Time Chaotic Systems via a Unified Model

Meiqin Liu*, Haiyang Chen, Senlin Zhang, and Weihua Sheng
International Journal of Control, Automation, and Systems, vol. 13, no. 1, pp.212-221, 2015

Abstract : This paper presents some novel synchronization methods for two discrete-time chaotic systems with different time delays, which are transformed into two unified models. First, the H∞ performance of the synchronization error dynamical system between the drive unified model and the response one is analyzed using the linear matrix inequality (LMI) approach. Second, the novel state feedback controllers are established to guarantee H∞ performance for the overall system. The parameters of these controllers are determined by solving the eigenvalue problem (EVP). Most discrete-time chaotic systems with or without time delays can be converted into this unified model, and H∞ synchronization controllers are designed in a unified way. The effectiveness of the proposed design methods are demonstrated by three numerical examples.

Keyword : H∞ synchronization, chaotic systems, different time delays, discrete-time system, drive-response conception.

Business License No.: 220-82-01782